# SDR HALA0700239

- Difficulty date: May 29, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 8,319 hours, 20,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3/16" CRACK ON FWD DOOR JAMB FRAME, TOP EDGE, RT WHEELWELL.  BLENDED OUT CRACK PER HAL M105 FILE NR 484083.  PRIMED AND PAINTED.
